×

zbMATH — the first resource for mathematics

On the correctness of linear boundary value problems for systems of generalized ordinary differential equations. (English) Zbl 0808.34015
Sufficient conditions are established for correctness of the linear boundary value problem (BVP) for the generalized differential system \((*)\) \(dx(t) = dA(t)x(t) + df(t)\), \(l(x) = c_ 0\), where \(A : [a,b] \to \mathbb{R}^{n \times n}\), \(f : [a,b] \to \mathbb{R}^ n\) are functions of bounded variation, \(c_ 0 \in \mathbb{R}\) and \(l\) is a linear continuous operator. Particularly, sufficient conditions are given which guarantee that the problem \(dx(t) = dA_ k (t)x(t) + df_ k(t)\), \(l_ k(x) = c_ k\), has a unique solution for large \(k\) and this solution \(x_ k(t) \to x_ 0(t)\) uniformly on \([a,b]\), where \(x_ 0\) is the solution of \((*)\). This result is based on application of some general results given in the monograph [Š. Schwábik, M. Tvrdý and O. Vejvoda, Differential and integral equations. Boundary value problems and adjoints, Academia, Praha (1979; Zbl 0417.45001) and completes the investigation of correctness of the BVP for ordinary differential equations given by the author’s paper [Proc. Georgian Acad. Sci. Math. 1, 129-141 (1993; Zbl 0786.34028)].
Reviewer: O.Došlý (Brno)

MSC:
34B05 Linear boundary value problems for ordinary differential equations
34A30 Linear ordinary differential equations and systems
PDF BibTeX XML Cite
Full Text: DOI EuDML EMIS
References:
[1] M.T. Ashordia, On the continuous dependence on the parameter of the solution of the Cauchy problem for a system of generalized ordinary differential equations. (Russian)Proc. I. Vekua Inst. Appl. Math. Tbiliss. State Univ. 31(1988), 5–22.
[2] M.T. Ashordia, On the stability of solutions of linear boundary value problems for a system of ordinary differential equations.Proc. Georgian Acad. Sci. Math. 1(1993), No. 2, 129–141. · Zbl 0786.34028
[3] I.T. Kiguradze, Boundary value problems for systems of ordinary differential equations. (Russian)Current problems in mathematics. Newest results, v. 30, (Russian) 3–103,Itogi nauki i tekhniki, Akad. Nauk SSSR, Vsesoyuzn. Inst. Nauchn i Tekhnich. Inform., Moscow, 1987.
[4] M.A. Krasnoselski and S.G. Krein, Averaging principle in nonlinear mechanics. (Russian),Uspekhi Mat. Nauk 10(1955), No. 3, 147–152.
[5] J. Kurzweil, Generalized ordinary differential equations and continuous dependence on a parameter.Czechoslovak Math. J. 7(1957), No. 3, 418–449. · Zbl 0090.30002
[6] S. Schwabik, M. Tvrdy and O. Vejvoda, Differential and integral equations: Boundary value problems and adjoints.Academia, Praha, 1979. · Zbl 0417.45001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.